Journal of Symbolic Logic

Review: J. C. C. McKinsey, A Note on Reichenbach's Axioms for Probability Implication

Ernest Nagel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 5, Issue 1 (1940), 42.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386809

JSTOR
links.jstor.org

Citation

Nagel, Ernest. Review: J. C. C. McKinsey, A Note on Reichenbach's Axioms for Probability Implication. J. Symbolic Logic 5 (1940), no. 1, 42. https://projecteuclid.org/euclid.jsl/1183386809


Export citation